Vui lòng dùng định danh này để trích dẫn hoặc liên kết đến tài liệu này:
https://dspace.ctu.edu.vn/jspui/handle/123456789/100869
Toàn bộ biểu ghi siêu dữ liệu
Trường DC | Giá trị | Ngôn ngữ |
---|---|---|
dc.contributor.author | Ta, Quang Son | - |
dc.contributor.author | Nguyen, Van Tuyen | - |
dc.contributor.author | Wen, Ching-Feng | - |
dc.date.accessioned | 2024-05-23T01:52:18Z | - |
dc.date.available | 2024-05-23T01:52:18Z | - |
dc.date.issued | 2020 | - |
dc.identifier.issn | 0251-4184 | - |
dc.identifier.uri | https://dspace.ctu.edu.vn/jspui/handle/123456789/100869 | - |
dc.description.abstract | In this paper, we present some new necessary and sufficient optimality conditions in terms of Clarke subdifferentials for approximate Pareto solutions of a nonsmooth vector optimization problem which has an infinite number of constraints. As a consequence, we obtain optimality conditions for the particular cases of cone-constrained convex vector optimization problems and semidefinite vector optimization problems. Examples are given to illustrate the obtained results. | vi_VN |
dc.language.iso | en | vi_VN |
dc.relation.ispartofseries | Acta mathematica Vietnamica journal;Vol.45, No.02 .- P.435-448 | - |
dc.subject | Approximate pareto solutions | vi_VN |
dc.subject | Optimality conditions | vi_VN |
dc.subject | Clarke subdifferential | vi_VN |
dc.subject | Semi-infinite vector optimization | vi_VN |
dc.subject | Infinite vector optimization | vi_VN |
dc.title | Optimality conditions for approximate pareto solutions of a nonsmooth vector optimization problem with an infinite number of constraints | vi_VN |
dc.type | Article | vi_VN |
Bộ sưu tập: | Acta Mathematica Vietnamica |
Các tập tin trong tài liệu này:
Tập tin | Mô tả | Kích thước | Định dạng | |
---|---|---|---|---|
_file_ Giới hạn truy cập | 2.1 MB | Adobe PDF | ||
Your IP: 18.223.97.137 |
Khi sử dụng các tài liệu trong Thư viện số phải tuân thủ Luật bản quyền.